PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 5 | 51-56
Tytuł artykułu

Around the Wilson's theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
PL
Abstrakty
PL
In this paper some known conditions and new congruences characterising prime numbers are given. Some of them are obtained by the generalised Wilson theorem given by Gauss. The elementary proof of this theorem is also presented.
Słowa kluczowe
Twórcy
Bibliografia
  • Dence, J. B., Dence, T. P.: 1995, Anecessary and sufficient conditions for twin primes, Missouri J. Math. Sci. 7(3), 129-131.
  • Ribenboim, P.: 1991, The little book of big primes, Springer Verlag, New York.
  • Sierpiński, W.: 1988, Elementary theory of numbers. second edition, North-Holland PublishingCo, Amsterdam.
  • Yan, S. Y.: 2006, Number theory for computing, Springer Verlag, Berlin.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-issn-2450-341X-year-2013-volume-5-article-3668
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.